"The Basic (G'/G)-Expansion Method for the Fourth Order Boussinesq Equation"
written by Hasibun Naher, Farah Aini Abdullah,
published by Applied Mathematics, Vol.3 No.10, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Exact Travelling Wave Solutions of Some Non-linear Evolution Equations Using Rational Sine-Cosine Function Method
Int. J. Math. And Appl., 2019
[2] Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
2018
[3] Oriental Journal of Physical Sciences
2018
[4] Some New Traveling Wave Solutions of Modified Camassa Holm Equation by the Improved G'/G Expansion Method
2018
[5] The Improved (G'/G) -Expansion Method to the Generalized Burgers-Fisher Equation
2018
[6] Abundant wave solutions of the Boussinesq equation and the (2+ 1)-dimensional extended shallow water wave equation
Ocean Engineering, 2018
[7] The Rational Solutions and the Interactions of the N-Soliton Solutions for Boiti-Leon-Manna-Pempinelli-Like Equation
2017
[8] New approach of (< i> G′/< i> G)-expansion method and new approach of generalized (< i> G′/< i> G)-expansion method for ZKBBM equation
Journal of the Egyptian Mathematical Society, 2015
[9] Modifikasi Metode Ekspansi-F untuk Menyelesaikan Persamaan Boussinesq Orde Empat
Dissertations and Theses, 2015
[10] Traveling wave solutions of the fourth order Boussinesq equation via the improved (G'/G) expansion method
2014
[11] Exact soliton solutions of the generalized Gross-Pitaevskii equation based on expansion method
AIP Advances, 2014
[12] Higher Dimensional Gaussian-Type Solitons of Nonlinear Schr?dinger Equation with Cubic and Power-Law Nonlinearities in PT-Symmetric Potentials
PloS one, 2014
[13] Some new solutions of the (1+ 1)-dimensional PDE via the improved (G′/G)-expansion method
2014
[14] Higher Dimensional Gaussian-Type Solitons of Nonlinear Schrödinger Equation with Cubic and Power-Law Nonlinearities in PT-Symmetric Potentials
PLOS ONE, 2014
[15] Complexiton Solutions of Nonlinear Partial Differential Equations Using a New Auxiliary Equation
Journal of Advances in Mathematics and Computer Science, 2014
[16] Further extension of the generalized and improved ( G′/ G)-expansion method for nonlinear evolution equation
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014
[17] New generalized and improved ( G′/ G)-expansion method for nonlinear evolution equations in mathematical physics
Journal of the Egyptian Mathematical Society, 2014
[18] New Exact Solutions for Boussinesq Type Equations
2014
[19] Some new solutions of the (1+1)-dimensional PDE via the improved (G′/G)-expansion method
AIP Conference Proceedings, 2014
[20] Complexiton solutions of nonlinear partial differential equations with a new auxiliary equation
X Liu, HT Chen, SH Yang - sciencedomain.org, 2014
[21] Traveling Wave Solutions of the Fourth Order Boussinesq Equation via the Improved (G'/G) Expansion Method.
Physical Review & Research International, 2014
[22] An easy computable approximate solution for a squeezing flow between two infinite plates by using of perturbation method
Applied and Computational Mathematics, 2014
[23] New Exact Solutions for Boussinesq Type Equations by Using (G′/G; 1/G) and (1/G′)-Expansion Methods.
2014
[24] The Improved ()'/GG-Expansion Method to the (3 Dimensional Kadomstev-Petviashvili Equation
2013
[25] The Improved (G'/G)-Expansion Method to the (3+ 1)-Dimensional Kadomstev-Petviashvili Equation
American Journal of Applied Mathematics and Statistics, 2013
[26] Generalized (G′ G)-Expansion Method For Generalized Fifth Order KdV Equation with Time-Dependent Coefficients
L Kaur - naturalspublishing.com, 2013